# SDR DALA2025101707588

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 77,853 hours, 30,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER FELL OFF DURING TAKEOFF.   INSTALLED EMERGENCY LIGHT LENS COVER FOR DOOR 2R. RESECURED COVER . OPS CHK GOOD PER B757AMM 33-51. (1255228)
